# SDR NOCA09412

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285T110419
- Part serial: D02433
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SECOND AIR TURNBACK:  CAPT AMBER BAND FLUCTUATES UP AND DOWN INTERMITTENLY THROUGH WHOLE RANGE ON ADI.  PERFORMED PSEU BITE PER AMM 32-09-04, FSEU BITE NO FAULT FOUND.  REF SERVICE LETTER 767-SL-27-125 REMOVED AND REPLACED LEFT SWC IAW AMM 27-32-01, OPS CHECK OK.  ALSO REMOVED LEFT AOA SENSOR P/N 861CAB S/N 1088.
